MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYONICS 25 INFLOW/OUTFLOW TUBE SET (3); ARTHROSCOPE

SMITH & NEPHEW, INC. DYONICS 25 INFLOW/OUTFLOW TUBE SET (3); ARTHROSCOPE
Model Number 7211005
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/26/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fluid leaked from the cassette and the control unit powered off and after displayed an error message.Procedure had to be completed by gravity inflow without using the control unit.The procedure was successfully completed without patient injuries or complications.After the event, it was confirmed that the transducer membranes was missing.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was a relationship found between the returned device and the reported incident.Tube set evaluation revealed that transducer membranes were missing from the cassette.The complaint was confirmed and a root cause has been associated with a manufacturing error.A review of the device history records showed there were no indications to suggest that the lot did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
DYONICS 25 INFLOW/OUTFLOW TUBE SET (3)
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7148424
Report Number1643264-2017-01857
Device Sequence Number1173988
Product Code HRX
UDI-Device Identifier03596010543578
UDI-Public(01)03596010543578(17)200731(10)50675033
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number7211005
Device Catalogue Number7211005
Device Lot Number50675033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2018
Initial Date Received by Manufacturer 12/26/2017
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date12/27/2017
Supplement Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1